# SDR DL72P960745

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Misalignment
- Location: Rt Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAMINATED SHIM INSTALLED ON THE RIGHT WING INBOARD TRAILING EDGE FLAP INBOARD TRACK WAS FOUND TO HAVE MIGRATED GREATER THAN THE .25 LIMIT SPECIFIED IN THE INSPECTION.  IN COMPLIANCE WITH AD 90-07-05, THE MIGRATED SHIM WILL BE RELOCATED AND ATTACHMENTS RETORQUED.  INSPECTIONS PER SI 4-58662-12AD WILL BE CONTINUED.  ACCOMPLISHED REPAIRS PER DL ERA 303342-14AD.
